# SDR AALA202004279002

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 17,701 hours, 6,856 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R SLIDE WILL NOT SEAT TO SHOW ARMED IN FLIGHT. FOUND R4 AFT GIRT BAR FLOOR FITTING OUT OF ADJUSTMENT. ADJUSTED FITTING IAW AMM 52-13-00-820-001-A
